Vomiting and diarrhea in 1 year old after flu shot?
My son is 1, and he just recently got his 12 month shots, along with the flu shot. Its been about a week. Today during dinner he threw up all of his dinner and he has had diarrhea since yesterday.. is this just the side effects of the shots.. Or should I be more concerned?
Answer by It’s a boy!
He could have Norwalk virus or rota virus.
Doesn’t seem like it would be a reaction from the vaccines unless it is a delayed reaction.
Call the doctor and ask.
Answer by Sexy Matador
These are only side effects no worries. However if this keeps up you should take him to the emergency room! Hope this helps!
Answer by sherry@@@
I would say call your hospital . talk to a nurse I don’t think thats normal and they can get dehydrated fast at that age
vomiting diarrhea:Vomiting and diarrhea in 1 year old after flu shot?
- Stomach Flu? Vomiting, Diarrhea, and Nausea, please diagnose! PLEASE READ!! =(?
- Q&A: 4 year old toddler with stomach flu?
- Yellow vomit and diarrhea (6 year old)?
- Uncontrollable vomiting, diarrhea like water, blurred vision, extreme headache?
- Q&A: Worried about the possibility of colon cancer?
- OMG!! MAKE IT STOP! vomiting and diarrhea!!!?
- Q&A: What can I ask the doc about nausea, vomiting, stomach pain, fatigue?
- Who is going to take the H1N1 vaccine shot?
- How long before vomiting and diarrhea become serious?
- Should I be concerned about my 12 yr olds reoccurring headaches and now vomiting and diarrhea?
Permalink to : http://vomitdiarrhea.info/vomiting-and-diarrhea-in-1-year-old-after-flu-shot.shtml